# SDR IPXA202507071812

- Difficulty date: July 4, 2025
- Submitted: July 7, 2025
- Operation: Air carrier
- Aircraft: N392UP
- Make and model: Boeing 767304
- Aircraft serial: 28041
- Aircraft time: 92,707 hours, 21,549 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Condition: Odor
- Location: Left
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

WITH LEFT PACK ON AND ONLY APU PNEUMATICS, STRONG SMELL OF JET FUEL IN  FLIGHT DECK. TXFRD TO MAINTENIX TASK ID T3F18E006ZXJX FOR DEFECT RECTIFICATION.
